Advertisement

The Second Main Theorem in the hyperbolic case

  • Min Ru
  • Nessim SibonyEmail author
Article
  • 37 Downloads

Abstract

We develop Nevanlinna’s theory for a class of holomorphic maps when the source is a disc. Such maps appear in the theory of foliations by Riemann Surfaces.

Notes

References

  1. 1.
    Ahlfors, L.: The Theory of meromorphic curves. Acta Soc. Sci. Fenn. Nova Ser. A 3(4), 171–183 (1941)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Bloch, A.: Sur les systèmes de fonctions holomorphes à variétés linéaires. Ann. Sci. Ecole Norm. Sup 43, 309–362 (1926)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Brunella, M.: In existence of invariant measures for generic rational differential equations in the complex domain. Bol. Soc. Mat. Mexicana (3) 12(1), 43–49 (2006)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Cartan, H.: Sur les zeros des combinaisions linearires de \(p\) fonctions holomorpes donnees. Mathematica(Cluj) 7, 80–103 (1933)Google Scholar
  5. 5.
    Chern, S.S.: Complex analytic mappings of Riemann surfaces I. Am. J. Math. 82, 323–337 (1960)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Cowen, M., Griffiths, Ph: Holomorphic curves and metrics of nonnegative curvature. J. Analyse Math. 29, 93–153 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Demailly, J.P.: A Criteria for Kobayashi hyperbolic varieties and jet differentials. Proc. Symp. Pure Math. Am. Math. Soc. 62(Part 2), 285–360 (1995)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Dinh, T.C., Nguyen, V.A., Sibony, N.: Heat equation and ergodic theorems for Riemann surface laminations. Math. Ann. 354, 331–376 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Fornaess, J.E., Sibony, N.: Riemann surface laminations with singularities. J. Geom. Anal. 18, 400–442 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Green, M., Griffiths, Ph.: Two applications of algebraic geometry to entire holomorphic mappings. In: The Chern Symposium 1979, Proc. Internat. Sympos., Berkeley, 1979. Springer, BerlinGoogle Scholar
  11. 11.
    Griffiths, P., Harris, J.: Principle of Algebraic Geometry. Wiley, New York (1978)zbMATHGoogle Scholar
  12. 12.
    Kobayashi, S.: Hyperbolic Complex Spaces. Grundlehren der math. Wissenschaften 318. Springer, Berlin (1998)Google Scholar
  13. 13.
    Lang, S.: Introduction to Complex Hyperbolic Spaces. Springer, New York (1987)CrossRefzbMATHGoogle Scholar
  14. 14.
    Neto, L.: Simultaneous uniformization for the leaves of projective foliations by curves. Bol. Soc. Brasil. Mat. (N.S.) 25(2), 181–206 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Nevanlinna, R.: Zur Theorie der meromorphen Funktionen. Acta Math. 46, 1–99 (1925)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Noguchi, J., Ochiai, T.: Geometric function theory in several complex variables. Translated from the Japanese by Noguchi. In: Translations of Mathematical Monographs, vol. 80. American Mathematical Society, Providence (1990)Google Scholar
  17. 17.
    Noguchi, J., Winkelmann, J.: Nevanlinna Theory in Several Complex Variables and Diophantine Approximation. Springer, New York (2014)CrossRefzbMATHGoogle Scholar
  18. 18.
    Noguchi, J., Winkelmann, J., Yamanoi, K.: The second main theorem for holomorphic curves into semi-abelian varieties. Acta Math. 188(1), 129–161 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Paun, M., Sibony, N.: Nevanlinna Theory for parabolic Riemann surfaces. arXiv:1403.6596V5
  20. 20.
    Ru, M.: Nevanlinna Theory and Diophantine Approximation. World Scientific, Singapore (2001)CrossRefzbMATHGoogle Scholar
  21. 21.
    Siu, Y.-T.: Recent techniques in hyperbolicity problems. In: Several Complex Variables (Berkeley, CA, 1995–1996), 429–508, Math. Sci. Res. Inst. Publ., vol. 37. Cambridge University Press, Cambridge (1999)Google Scholar
  22. 22.
    Siu, Y.-T., Yeung, S.K.: A generalized Bloch’s theorem and the hyperbolicity of the complement of an ample divisor in an abelian variety. Math. Ann. 306, 743–758 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Siu, Y.-T., Yeung, S.K.: Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degree. Am. J. Math. 119, 1139–1172 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Stoll, W., Wong, P.M.: Second main theorem of Nevanlinna theory for nonequidimensional meromorphic maps. Am. J. Math. 116, 1031–1071 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Shabat, B.V.: Distribution of values of holomorphic mappings. Translated from the Russian by J. R. King. Translation edited by Lev J. Leifman. Translations of Mathematical Monographs, vol. 61, pp. v+225. American Mathematical Society, Providence (1985)Google Scholar
  26. 26.
    Tsuji, M.: Potential Theory in Modern Function Theory. Maruzen Co., Tokyo (1959)zbMATHGoogle Scholar
  27. 27.
    Ueno, K.: Classification theory of algebraic varieties and compact complex spaces. Notes written in collaboration with P. Cherenack; Lecture Notes in Mathematics, vol. 439. Springer, Berlin (1975)Google Scholar
  28. 28.
    Vojta, P.: Diophantine approximations and value distribution theory. In: Lecture Notes in Math, vol. 1239. Springer, Berlin (1987)Google Scholar
  29. 29.
    Yamanoi, K.: Holomorphic curves in abelian varieties and intersections with higher codimensional subvarieties. Forum Math. 16, 749–788 (2004)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of HoustonHoustonUSA
  2. 2.Department of Mathematics, Laboratoire de Mathématiques d’OrsayUniv. Paris-Sud, CNRS, Université Paris-SaclayOrsayFrance

Personalised recommendations